| Model Number |
H74939347070470 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/12/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.A 7.0mm x 40mm x 75cm athletis balloon catheter was advanced for dilation.The balloon was burst.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
Device evaluated by mfr: the athletis was returned for analysis.A visual examination identified that the balloon was not folded, which indicates that the device was subjected to positive pressure.A leak test was carried out and the balloon was inflated to its rated burst pressure of 34 atmospheres for 30 seconds using deionized water and digital timer: g24610, without any leaks or issues noted.A vacuum was then applied.The inflation device was verified at 34 atmospheres, before and after use with calibrated pressure gauge g19252.This inflation to rate of burst pressure was repeated three times with no leaks or drop in pressure noted.No issues were identified with balloon inflation or the balloon material.A visual and tactile examination identified no kinks or damage to the shaft.A visual and tactile examination identified no damage to the tip.
Event or Problem Description